Oscillatory Behavior of Large Eigenvalues in Quantum Rabi Models - Sorbonne Université Access content directly
Journal Articles International Mathematics Research Notices Year : 2021

Oscillatory Behavior of Large Eigenvalues in Quantum Rabi Models

Abstract

We investigate the large n asymptotics of the n-th eigenvalue for a class of unbounded self-adjoint operators defined by infinite Jacobi matrices with discrete spectrum. In the case of the quantum Rabi model we obtain the 1st three terms of the asymptotics that determine the parameters of the model. This paper is based on our previous paper [5] that it completes and improves.
Fichier principal
Vignette du fichier
Boutet de Monvel et Zielinski - 2019 - Oscillatory Behavior of Large Eigenvalues in Quant.pdf (593.87 Ko) Télécharger le fichier
Origin Files produced by the author(s)

Dates and versions

hal-03375340 , version 1 (12-10-2021)

Identifiers

Cite

Anne Boutet de Monvel, Lech Zielinski. Oscillatory Behavior of Large Eigenvalues in Quantum Rabi Models. International Mathematics Research Notices, 2021, 2021 (7), pp.5155-5213. ⟨10.1093/imrn/rny294⟩. ⟨hal-03375340⟩
50 View
38 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More